MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO BEACH CHAIR KIT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. TRIMANO BEACH CHAIR KIT; MANUAL INSTR, GENERAL SURGICAL
Model Number TRIMANO BEACH CHAIR KIT
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation confirms the perforation line is missing from the camera drape camera holder (p/n: c5706).No damaged was observed on other components.Further evaluation will be perform under an ncr.
 
Event or Problem Description
On 11/15/2021, it was reported by an arthrex employee via sems that an ar-1644 trimano beach chair kit had no perforation in the part through which the adapter of the transparent sterilization cover was passed.This was discovered during a procedure on (b)(6) 2021.Surgeon completed case with a new device and patient was not affected.

Brand Name
TRIMANO BEACH CHAIR KIT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19214563
Report Number1220246-2024-02632
Device Sequence Number8194090
Product Code BWN
UDI-Device Identifier00888867020450
UDI-Public00888867020450
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberTRIMANO BEACH CHAIR KIT
Device Catalogue NumberAR-1644
Device Lot Number51720839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown